# SDR DALA2017032902530

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 31,909 hours, 17,553 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR FITTING AT BS 321, RBL 40.6 HAS CORROSION IN THE THREADS OF THE BARREL NUTS.  REMOVED AND REPLACED GALLEY FLOOR FITTING BARREL NUTS IAW SRM 51-40-02.
